# SDR AMTA200600670

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON L4 DOOR CUTOUT SILL UNDER KICKPLATE STA 1640 TO 1661 LT BL 17.  REMOVED CORROSION UNDER KICK PLATE AT L4 DOOR STS 1640 TO 1661 IAW SRM.  ORIG MATL THICKNESS .063 PER  757, SRM MATL LOSS IS .019 FOUND OUT OF LIMITS IAW SRM.  REPLACED FLOOR SUPPORT BRACKET FWD AND AFT.  (K)
